MathSciNet Relay Station
MathSciNet bibliographic data
MR988312 (90i:11059) 11G05 (11D41 14K07 14K15)
Frey, G. Links between elliptic curves and solutions of $A-B=C$. J. Indian Math. Soc. (N.S.) 51 (1987), 117–145 (1988).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement